# SDR TWAA9710010

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Plate
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION AT VERTICAL STABILIZER HORIZONTAL STABILIZER LT HINGE PLATE, INBOARD AND OUTBOARD, AND AT CHAMBER BORE HOLE.  REPLACED HINGE PLATES PER SRM 51-01 AND SRM 51-30-0.  (M)
